# SDR EIAA2008102800073

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY SKIN FOUND BULGED UP AT BS 2150 TO 2170 S49R AND STRINGER CRACKED.  REMOVED DAMAGED STRINGER.  REPAIR FABRICATED, ALODINED AND PRIMED.  INSTALLED PER SRM 51-30-02.
